# SDR AU991069

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: 10076301
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ATTITUDE GYRO INDICATOR REMOTE UNIT (ADIRU) FAULTY.
